# SDR SVU2004F00003

- Difficulty date: December 27, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N202CP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145728
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Handle
- Part number: 270541
- Part serial: 986
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDLE LIGHT IS INTERMITTENT.  (WO 34119)
